# SDR HEEA084154

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Condition: Rough
- Location: M/R Gearbox
- Part time: 10,562 hours
- Component: Gearbox
- Component part number: 7635109500043
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX HAS A WORN GENERATOR DRIVE AND ROUGH BEARINGS.
